Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 9010964, 7 pages
https://doi.org/10.1155/2017/9010964
Research Article

A Subclass of Analytic Functions Related to -Uniformly Convex and Starlike Functions

1Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad, Pakistan
2Department of Mathematics & Statistics, Riphah International University, Islamabad, Pakistan
3School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Correspondence should be addressed to Saqib Hussain; moc.oohay@htam_biqas

Received 26 January 2017; Accepted 20 April 2017; Published 23 May 2017

Academic Editor: Maria Alessandra Ragusa

Copyright © 2017 Saqib Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at MathSciNet
  2. A. W. Goodman, “On uniformly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 155, no. 2, pp. 364–370, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W. C. Ma and D. Minda, “Uniformly convex functions,” Annales Polonici Mathematici, vol. 57, no. 2, pp. 165–175, 1992. View at Google Scholar · View at MathSciNet
  4. F. R\o nning, “Uniformly convex functions and a corresponding class of starlike functions,” Proceedings of the American Mathematical Society, vol. 118, no. 1, pp. 189–196, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Sokol and A. Wisniowska-Wajnryb, “On some classes of starlike functions related with parabola,” Folia Sci. Univ. Tech. Resov., vol. 121, no. 18, pp. 35–42, 1993. View at Google Scholar · View at MathSciNet
  6. J. Sokol and A. Wisniowska-Wajnryb, “On certain problem in the classes of k-starlike functions,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4733–4741, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Kanas and H. M. Srivastava, “Linear operators associated with k-uniformly convex functions,” Integral Transforms and Special Function, vol. 9, no. 2, pp. 121–132, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Mannino, “Some inequalities concerning starlike and convex functions,” General Mathematics, vol. 12, no. 1, pp. 5–12, 2004. View at Google Scholar · View at MathSciNet
  10. S. Ponnusamy and M. Vuorinen, “Univalence and convexity properties for Gaussian hypergeometric functions,” The Rocky Mountain Journal of Mathematics, vol. 31, no. 1, pp. 327–353, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. F. Ronning, “Integral representation for bounded starlike functions,” Annales Polonici Mathematici, vol. 60, no. 3, pp. 289–297, 1995. View at Google Scholar · View at MathSciNet
  13. R. M. El-Ashwah, M. K. Aouf, A. A. Hassan, and A. H. Hassan, “Certain new classes of analytic functions with varying arguments,” Journal of Complex Analysis, vol. 2013, Article ID 958210, 5 pages, 2013. View at Google Scholar · View at MathSciNet
  14. R. M. Ali, S. R. Mondal, and V. Ravichandran, “On the Janowski convexity and starlikeness of the confluent hypergeometric function,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 22, no. 2, pp. 227–250, 2015. View at Google Scholar · View at MathSciNet
  15. R. M. Ali, V. Ravichandran, and N. Seenivasagan, “Subordination and superordination of the Liu-Srivastava linear operator on meromorphic functions,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 31, no. 2, pp. 193–207, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. M. Ali and V. Ravichandran, “Uniformly convex and uniformly starlike functions,” Mathematics Newsletter, vol. 21, pp. 16–30, 2011. View at Google Scholar
  17. Ş. Altınkaya and S. Yalçın, “Coefficient estimates for two new subclasses of bi-univalent functions with respect to symmetric points,” Journal of Function Spaces, Article ID 145242, 2014. View at Google Scholar · View at MathSciNet
  18. M. K. Aouf, H. M. Hossen, and A. Y. Lashin, “On certain families of analytic functions with negative coefficients,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 8, pp. 999–1015, 2000. View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. K. Aouf, A. A. Shamandy, A. O. Mostafa, and A. K. Wagdy, “Certain subclasses of uniformly starlike and convex functions defined by convolution with negative coefficients,” Matematichki Vesnik, vol. 65, no. 1, pp. 14–28, 2013. View at Google Scholar · View at MathSciNet
  20. A. Kamiński and S. Mincheva-Kaminska, “Compatibility conditions and the convolution of functions and generalized functions,” Journal of Function Spaces and Applications, vol. 2013, Article ID 356724, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. N. Magesh, “Certain subclasses of uniformly convex functions of order α and type β with varying arguments,” Journal of the Egyptian Mathematical Society, vol. 21, no. 3, pp. 184–189, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. K. I. Noor, “Some properties of certain analytic functions,” Journal of Natural Geometry, vol. 7, no. 1, pp. 11–20, 1995. View at Google Scholar · View at MathSciNet
  23. R. Bharati, R. Parvatham, and A. Swaminathan, “On subclasses of uniformly convex functions and corresponding class of starlike functions,” Tamkang Journal of Mathematics, vol. 28, no. 1, pp. 17–32, 1997. View at Google Scholar · View at MathSciNet